• Differential and integral equations
    Volume 27, 2014

  • Two Stefan problems for a non-classical heat equation with nonlinear thermal coefficients

    Adriana C. Briozzo and María Fernanda Natale

    Volume 27, 2014, pages 1187-1202

  • A nonhomogeneous quasilinear elliptic problem involving critical growth and Hardy potentials

    Luiz F.O. Faria, Olímpio H. Miyagaki, and Fábio R. Pereira

    Volume 27, 2014, pages 1171-1186

  • On a viscoelastic plate equation with strong damping and $overrightarrow{p}(x,t)-$ Laplacian. Existence and uniqueness

    S. Antontsev and J. Ferreira

    Volume 27, 2014, pages 1147-1170

  • Nonlinear resonant periodic problems

    Nikolaos S. Papageorgiou and Francesca Papalini

    Volume 27, 2014, pages 1107-1146

  • Minimal wave speed and uniqueness of traveling waves for a nonlocal diffusion population model with spatio-temporal delays

    Zhaoquan Xu and Dongmei Xiao

    Volume 27, 2014, pages 1073-1106

  • On an endpoint Kato-Ponce inequality

    Jean Bourgain and Dong Li

    Volume 27, 2014, pages 1037-1072

  • On the local ill-posedness of the generalized $p$-Gardner equation

    José R. Quintero and Gilberto Arenas-Díaz

    Volume 27, 2014, pages 1025-1036

  • A sharp estimate for the Jacobian equation

    Olivier Kneuss

    Volume 27, 2014, pages 1013-1024

  • Cauchy problem for a doubly degenerate parabolic equation with inhomogeneous source and measure data

    Dengming Liu and Chunlai Mu

    Volume 27, 2014, pages 1001-1012

  • Non-uniformly elliptic equations with non-uniformly $p$-superlinear nonlinearities

    Nguyen Quang Huy

    Volume 27, 2014, pages 977-1000

  • Degenerate parabolic equations with singular lower order terms

    Ida de Bonis and Linda Maria De Cave

    Volume 27, 2014, pages 949-976

  • Long-time behavior for a plate equation with nonlocal weak damping

    M.A. Jorge Silva and V. Narciso

    Volume 27, 2014, pages 931-948

  • Stability and instability of Navier boundary layers

    Matthew Paddick

    Volume 27, 2014, pages 893-930

  • Existence, uniqueness, and regularity for the Kuramoto–Sakaguchi equation with unboundedly supported frequency distribution

    Mikhail M. Lavrentiev, Jr., Renato Spigler, and Atusi Tani

    Volume 27, 2014, pages 879-892

  • Almost global existence for 4-dimensional quasilinear wave equations in exterior domains

    John Helms and Jason Metcalfe

    Volume 27, 2014, pages 837-878

  • Multiple solutions for a singular elliptic problem involving Hardy terms on unbounded domains

    Haining Fan

    Volume 27, 2014, pages 821-836

  • The blow-up criterion for the compressible Navier-Stokes system with a Yukawa-potential

    Noboru Chikami

    Volume 27, 2014, pages 801-820

  • On the Schr"{o}dinger equation with singular potentials"

    Jaime Angulo Pava and Lucas C. F. Ferreira

    Volume 27, 2014, pages 767-800

  • Existence of minimizers for generalized Lagrangian functionals and a necessary optimality condition — Application to fractional variational problems

    Loïc Bourdin, Tatiana Odzijewicz, and Delfim F.M. Torres

    Volume 27, 2014, pages 743-766

  • On exponential stability of functional differential equations with variable impulse perturbations

    S.M. Afonso, E.M. Bonotto, and M. Federson

    Volume 27, 2014, pages 721-742

  • Dynamics of a parabolic problem arising in nuclear engineering

    I. Antón and J. López-Gómez

    Volume 27, 2014, pages 691-720

  • Nonlinear RLC Circuits and Implicit ODEs

    Flaviano Battelli and Michal Fe?kan

    Volume 27, 2014, pages 671-690

  • Radial eigenfunctions for the game-theoretic $p$-Laplacian on a ball

    Bernd Kawohl, Stefan Krömer, and Jannis Kurtz

    Volume 27, 2014, pages 659-670

  • Critical Fujita absorption exponent for evolution $p$-Laplacian with inner absorption and boundary flux

    Chunhua Jin, Jingxue Yin, and Sining Zheng

    Volume 27, 2014, pages 643-658

  • Low regularity solutions for the two-dimensional “rigid body + incompressible Euler’’ system

    Olivier Glass and Franck Sueur

    Volume 27, 2014, pages 625-642

  • Instability of ground states for a quasilinear Schrödinger equation

    Mathieu Colin and Masahito Ohta

    Volume 27, 2014, pages 613-624

  • Global well-posedness for the $k$-dispersion generalized Benjamin-Ono equation

    Luiz G. Farah, Felipe Linares, and Ademir Pastor

    Volume 27, 2014, pages 601-612

  • Optimal Rellich-Sobolev constants and their extremals

    Roberta Musina

    Volume 27, 2014, pages 579-600

  • Non-accessible singular homoclinic orbits for a semilinear parabolic equation

    Marek Fila and Eiji Yanagida

    Volume 27, 2014, pages 563-578

  • Geometric optics expansions for linear hyperbolic boundary value problems and optimality of energy estimates for surface waves

    Antoine Benoit

    Volume 27, 2014, pages 531-562

  • Stationary solutions of a singular Navier-Stokes enthalpy-heat conduction system

    José L. Boldrini, Sebastián Lorca P., and Herme Soto

    Volume 27, 2014, pages 511-530

  • Measure attractor for a stochastic Klein-Gordon-Schr"{o}dinger type system"

    M.N. Poulou and N.B. Zographopoulos

    Volume 27, 2014, pages 489-510

  • A remark on stable solutions of nonlinear elliptic equations on $mathbb R^3$ or $mathbb R^4$

    E.N. Dancer

    Volume 27, 2014, pages 483-488

  • Well-posedness for the Cauchy problem for a fractional porous medium equation with variable density in one space dimension

    Fabio Punzo and Gabriele Terrone

    Volume 27, 2014, pages 461-482

  • A heat equation with a nonlinear nonlocal term in time and singular initial data

    I. Quinteiro and M. Loayza

    Volume 27, 2014, pages 447-460

  • Existence and blowing up for a system of the drift-diffusion equation in $R^2$

    Masaki Kurokiba

    Volume 27, 2014, pages 425-446

  • A remark on an endpoint Kato-Ponce inequality

    Loukas Grafakos, Diego Maldonado, and Virginia Naibo

    Volume 27, 2014, pages 415-424

  • A bilinear estimate with application to the sixth-order Boussinesq equation

    Amin Esfahani and Hongwei Wang

    Volume 27, 2014, pages 401-414

  • Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition

    Patrícia L. Cunha

    Volume 27, 2014, pages 387-399

  • Bifurcation results for critical points of families of functionals

    Alessandro Portaluri and Nils Waterstraat

    Volume 27, 2014, pages 369-386

  • On the ${mathcal R}$-Boundedness of Solution Operators for the Stokes Equations with Free Boundary Condition

    Yoshihiro Shibata

    Volume 27, 2014, pages 313-368

  • A remark on decay rates of solutions for a system of quadratic nonlinear Schrödinger equations in 2D

    Soichiro Katayama, Chunhua Li, and Hideaki Sunagawa

    Volume 27, 2014, pages 301-312

  • Existence results for some functional elliptic equations

    Michel Chipot and Prosenjit Roy

    Volume 27, 2014, pages 289-300

  • Tug-of-War games and parabolic problems with spatial and time dependence

    Leandro M. Del Pezzo and Julio D. Rossi

    Volume 27, 2014, pages 269-288

  • Scattering for the critical 2-D NLS with exponential growth

    Hajer Bahouri, Slim Ibrahim, and Galina Perelman

    Volume 27, 2014, pages 233-268

  • On the analyticity of periodic gravity water waves with integrable vorticity function

    Joachim Escher and Bogdan--Vasile Matioc

    Volume 27, 2014, pages 217-232

  • On the existence and uniqueness of $p$-harmonious functions

    Hannes Luiro, Mikko Parviainen, and Eero Saksman

    Volume 27, 2014, pages 201-216

  • Probabilistic representation for solutions of a porous media type equation with Neumann boundary condition: The case of the half-line

    Ioana Ciotir and Francesco Russo

    Volume 27, 2014, pages 181-200

  • Limiting behavior of solutions to an equation with the fractional Laplacian

    Xiaoli Chen and Jianfu Yang

    Volume 27, 2014, pages 157-179

  • A sharp bilinear estimate for the Klein–Gordon equation in arbitrary space-time dimensions

    Chris Jeavons

    Volume 27, 2014, pages 137-156

  • Well-posedness for a coagulation multiple-fragmentation equation

    Eduardo Cepeda

    Volume 27, 2014, pages 105-136

  • Propagating interface in a monostable reaction-diffusion equation with time delay

    Matthieu Alfaro and Arnaud Ducrot

    Volume 27, 2014, pages 81-104

  • Sharp constants for the $L^{infty}$-norm on the torus and applications to dissipative partial differential equations

    Michele V. Bartuccelli

    Volume 27, 2014, pages 59-80

  • Infinitely many solutions for a class of sublinear Schrödinger-Maxwell equations in $\mathbb{R}^{N}$ with indefinite weight functions

    Anouar Bahrouni and Hichem Ounaies

    Volume 27, 2014, pages 45-57

  • Positive homoclinic solutions for the discrete $p$-Laplacian with a coercive weight function

    Antonio Iannizzotto and Vicen?iu R?dulescu

    Volume 27, 2014, pages 35-44

  • A blow-up criterion for the MHD equations with mass diffusion

    Jishan Fan, Gen Nakamura, and Yong Zhou

    Volume 27, 2014, pages 27-33

  • Decay rates for Timoshenko system with nonlinear arbitrary localized damping

    M.L. Santos, D.S. Almeida Júnior, Flávio A. Falcão Nascimento, and J. H. Rodrigues

    Volume 27, 2014, pages Jan-26